zbMATH — the first resource for mathematics

A theorem of Sarkovskii on the existence of periodic orbits of continuous endomorphisms of the real line. (English) Zbl 0354.54027

54H20 Topological dynamics (MSC2010)
Full Text: DOI
[1] ҆arkovskii, A. N.: Coexistence of cycles of a continuous map of a line into itself. Ukr. Mat. Z.16, 61–71 (1964)
[2] Bowen, R., Franks, J.: The periodic points of maps of the disk and the interval. I.H.E.S. preprint, November 1975 · Zbl 0346.58010
[3] Guckenheimer, J.: On the bifurcation of maps of the interval. Preprint, 1976 · Zbl 0354.58013
[4] Li, T., Yorke, J. A.: Period three implies chaos. Am. Mat. Monthly82, 985–992 (1975) · Zbl 0351.92021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.